# SDR DHL2000706004

- Difficulty date: June 21, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT LAV FLOOR AT THRESHOLD HAS CORROSION ABOVE AND BELOW FLOOR BS 328, RBL 14.  REMOVED THRESHOLD PER SRM 51-30-2.  FABRICATED NEW THRESHOLD PER SRM 53-10-1.  INSTALLED NEW THRESHOLD PER SRM 51-30-2.
